Advertisement

Journal of Systems Science and Complexity

, Volume 26, Issue 6, pp 978–990 | Cite as

Solvability of vector Ky Fan inequalities with applications

  • Jian Yu
  • Dingtao PengEmail author
Article
  • 84 Downloads

Abstract

This paper aims to study the solvability of vector Ky Fan inequalities and the compactness of its solution sets. For vector-valued functions with the cone semicontinuity and the cone quasiconvexity in infinite dimensional spaces, the authors prove some existence results of the solutions and the compactness of the solution sets. Especially, some results for the vector Ky Fan inequalities on noncompact sets are built and the compactness of its solution sets are also discussed. As applications, some existence theorems of the solutions of vector variational inequalities are obtained.

Keywords

Compactness noncompact set solvability vector Ky Fan inequalities vector variational inequality 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Fan K, A minimax inequality and applications, Inequality III (ed. by Shisha O), Academic Press, New York, 1972, 103–113.Google Scholar
  2. [2]
    Blum E and Oettli W, From optimization and variational inequalities to equilibrium problems, The Mathematics Student, 1994, 63(1–4): 123–145.MathSciNetzbMATHGoogle Scholar
  3. [3]
    Tan K K, Yu J, and Yuan X Z, The stability of Ky Fan’s points, Proc. Amer. Math. Soc., 1995, 123(5): 1511–1519.MathSciNetzbMATHGoogle Scholar
  4. [4]
    Ansari Q H, Vector equilibrium problems and vector variational inequalities, Presented at 2nd World Congress of Nonlinear Analysts, Athens, 1996.Google Scholar
  5. [5]
    Bianchi M, Hadjisawas N, and Schaible S, Vector equilibrium problems with generalized monotone bifunctions, J. Optim. Theory Appl., 1997, 92(3): 527–542.MathSciNetCrossRefzbMATHGoogle Scholar
  6. [6]
    Oettli W, A remark on vector valued equilibria and generalized monotonicity, Acta Math. Vietnamica, 1997, 22(1): 213–221.MathSciNetzbMATHGoogle Scholar
  7. [7]
    Yang X Q and Goh C J, On vector variational inequalities application to vector equilibria, J. Optim. Theory Appl., 1997, 95(2): 431–443.MathSciNetCrossRefzbMATHGoogle Scholar
  8. [8]
    Chen G Y, Goh C J, and Yang X Q, Vector network equilibrium problems and nonlinear scalarization methods, Math. Meth. Oper. Res., 1999, 49: 239–253.MathSciNetzbMATHGoogle Scholar
  9. [9]
    Giannessi F, Vector Variational Inequalities and Vector Equilibria, Kluwer Academic Publication, London, 2000.CrossRefzbMATHGoogle Scholar
  10. [10]
    Giannessi F, Theorems of the alternative, quadratic programs, and complementarity problems, Variational Inequalities and Complementarity Problems (ed. by Cottle R W, Giannessi F, and Lions J L), John Wiley and Sons, New York, 1980, 151–186.Google Scholar
  11. [11]
    Chen G Y and Cheng G M, Vector Variational Inequality and Vector Optimization, Springer-Verlag, Berlin, 1987.Google Scholar
  12. [12]
    Luc D T, Theory of Vector Optimization, Springer-Verlag, Berlin, 1989.CrossRefGoogle Scholar
  13. [13]
    Chen G Y, Huang X X, and Yang X Q, Vector Optimization: Set-Valued and Variational Analysis, Springer-Verlag, Berlin, 2005.Google Scholar
  14. [14]
    Peng D T, New existence theorem for vector equilibrium problem and its equivalent version with their applications, Acta Math. Sinica, Chinese Ser., 2009, 52(3): 441–450.zbMATHGoogle Scholar
  15. [15]
    Yang H and Yu J, Essential components of the set of weakly Pareto-Nash equilibrium points, Appl. Math. Letter, 2002, 15: 553–560.MathSciNetCrossRefzbMATHGoogle Scholar
  16. [16]
    Yu J, Game Theory and Nonlinear Analysis, Science Press, Beijing, 2008 (in Chinese).Google Scholar
  17. [17]
    Fan K, A generalization of Tychonoff’s fixed-point theorem, Math. Ann., 1961, 142: 305–310.MathSciNetCrossRefzbMATHGoogle Scholar
  18. [18]
    Han J Y, Huang Z H, and Fang S C, Solvability of variational inequality problems, J. Opt. Theory Appl., 2004, 122(3): 501–520.MathSciNetCrossRefzbMATHGoogle Scholar
  19. [19]
    Han J Y, Xiu N H, and Qi H D, Theory and Algorithms for Nonlinear Complementary Problems, Shanghai Science and Technology Press, Shanghai, 2006 (in Chinese).Google Scholar

Copyright information

© Institute of Systems Science, Academy of Mathematics and Systems Science, CAS and Springer-Verlag Berlin Heidelberg 2013

Authors and Affiliations

  1. 1.College of ScienceGuizhou UniversityGuiyangChina
  2. 2.School of ScienceBeijing Jiaotong UniversityBeijingChina

Personalised recommendations